Some New Ostrowski Type Integral Inequalities via General Fractional Integrals

  • Artion Kashuri
  • Themistocles M. Rassias
Part of the Springer Optimization and Its Applications book series (SOIA, volume 159)


In this paper, authors discover an interesting identity regarding Ostrowski type integral inequalities. By using the lemma as an auxiliary result, some new estimates with respect to Ostrowski type integral inequalities via general fractional integrals are obtained. It is pointed out that some new special cases can be deduced from main results. Some applications to special means for different real numbers and new error estimates for the midpoint formula are provided as well. The ideas and techniques of this paper may stimulate further research.


  1. 1.
    T. Abdeljawad, On conformable fractional calculus. J. Comput. Appl. Math. 279, 57–66 (2015)MathSciNetzbMATHCrossRefGoogle Scholar
  2. 2.
    R.P. Agarwal, M.J. Luo, R.K. Raina, On Ostrowski type inequalities. Fasc. Math. 204, 5–27 (2016)MathSciNetzbMATHGoogle Scholar
  3. 3.
    M. Ahmadmir, R. Ullah, Some inequalities of Ostrowski and Grüss type for triple integrals on time scales. Tamkang J. Math. 42(4), 415–426 (2011)MathSciNetzbMATHCrossRefGoogle Scholar
  4. 4.
    M. Alomari, M. Darus, S.S. Dragomir, P. Cerone, Ostrowski type inequalities for functions whose derivatives are s-convex in the second sense. Appl. Math. Lett. 23, 1071–1076 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  5. 5.
    T. Antczak, Mean value in invexity analysis. Nonlinear Anal. 60, 1473–1484 (2005)MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    Y.-M. Chu, M. Adil Khan, T. Ali, S.S. Dragomir, Inequalities for α-fractional differentiable functions. J. Inequal. Appl. 2017, 12 (2017). Article no. 93Google Scholar
  7. 7.
    Z. Dahmani, New inequalities in fractional integrals. Int. J. Nonlinear Sci. 9(4), 493–497 (2010)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Z. Dahmani, On Minkowski and Hermite-Hadamard integral inequalities via fractional integration. Ann. Funct. Anal. 1(1), 51–58 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  9. 9.
    Z. Dahmani, L. Tabharit, S. Taf, Some fractional integral inequalities. Nonlinear. Sci. Lett. A 1(2), 155–160 (2010)zbMATHGoogle Scholar
  10. 10.
    Z. Dahmani, L. Tabharit, S. Taf, New generalizations of Grüss inequality using Riemann-Liouville fractional integrals. Bull. Math. Anal. Appl. 2(3), 93–99 (2010)MathSciNetzbMATHGoogle Scholar
  11. 11.
    S.S. Dragomir, On the Ostrowski’s integral inequality for mappings with bounded variation and applications. Math. Inequal. Appl. 1(2) (1998)Google Scholar
  12. 12.
    S.S. Dragomir, The Ostrowski integral inequality for Lipschitzian mappings and applications. Comput. Math. Appl. 38, 33–37 (1999)MathSciNetzbMATHCrossRefGoogle Scholar
  13. 13.
    S.S. Dragomir, Ostrowski-type inequalities for Lebesgue integral: a survey of recent results. Aust. J. Math. Anal. Appl. 14(1), 1–287 (2017)MathSciNetzbMATHGoogle Scholar
  14. 14.
    S.S. Dragomir, S. Wang, An inequality of Ostrowski-Grüss type and its applications to the estimation of error bounds for some special means and for some numerical quadrature rules. Comput. Math. Appl. 13(11), 15–20 (1997)zbMATHCrossRefGoogle Scholar
  15. 15.
    S.S. Dragomir, S. Wang, A new inequality of Ostrowski’s type in L 1-norm and applications to some special means and to some numerical quadrature rules. Tamkang J. Math. 28, 239–244 (1997)MathSciNetzbMATHGoogle Scholar
  16. 16.
    T.S. Du, J.G. Liao, Y.J. Li, Properties and integral inequalities of Hadamard-Simpson type for the generalized (s, m)-preinvex functions. J. Nonlinear Sci. Appl. 9, 3112–3126 (2016)Google Scholar
  17. 17.
    G. Farid, Some new Ostrowski type inequalities via fractional integrals. Int. J. Anal. Appl. 14(1), 64–68 (2017)zbMATHGoogle Scholar
  18. 18.
    G. Farid, A. Javed, A.U. Rehman, On Hadamard inequalities for n-times differentiable functions which are relative convex via Caputo k-fractional derivatives. Nonlinear Anal. Forum. 22(2), 17–28 (2017)MathSciNetzbMATHGoogle Scholar
  19. 19.
    H. Hudzik, L. Maligranda, Some remarks on s-convex functions. Aequationes Math. 48, 100–111 (1994)MathSciNetzbMATHCrossRefGoogle Scholar
  20. 20.
    I. Işcan, Ostrowski type inequalities for functions whose derivatives are preinvex. Bull. Iranian Math. Soc. 40, 373–386 (2014)MathSciNetzbMATHGoogle Scholar
  21. 21.
    A. Kashuri, R. Liko, Ostrowski type fractional integral inequalities for generalized (s, m, φ)-preinvex functions. Aust. J. Math. Anal. Appl. 13(1), 1–11 (2016). Article 16Google Scholar
  22. 22.
    A. Kashuri, R. Liko, Generalizations of Hermite-Hadamard and Ostrowski type inequalities forMT m-preinvex functions. Proyecciones 36(1), 45–80 (2017)MathSciNetzbMATHCrossRefGoogle Scholar
  23. 23.
    U.N. Katugampola, A new approach to generalized fractional derivatives. Bulletin Math. Anal. Appl. 6(4), 1–15 (2014)MathSciNetzbMATHGoogle Scholar
  24. 24.
    R. Khalil, M. Al Horani, A. Yousef, M. Sababheh, A new definition of fractional derivative. J. Comput. Appl. Math. 264, 65–70 (2014)MathSciNetzbMATHCrossRefGoogle Scholar
  25. 25.
    A.A. Kilbas, H.M. Srivastava, J.J. Trujillo, Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, vol. 204 (Elsevier, New York, 2006)Google Scholar
  26. 26.
    Z. Liu, Some Ostrowski-Grüss type inequalities and applications. Comput. Math. Appl. 53, 73–79 (2007)MathSciNetzbMATHCrossRefGoogle Scholar
  27. 27.
    Z. Liu, Some companions of an Ostrowski type inequality and applications. J. Inequal. Pure Appl. Math 10(2), 12 (2009). Art. 52Google Scholar
  28. 28.
    W. Liu, W. Wen, J. Park, Ostrowski type fractional integral inequalities for MT-convex functions. Miskolc Math. Notes 16(1), 249–256 (2015)MathSciNetCrossRefGoogle Scholar
  29. 29.
    M. Matloka, Ostrowski type inequalities for functions whose derivatives are h-convex via fractional integrals. J. Sci. Res. Rep. 3(12), 1633–1641 (2014)Google Scholar
  30. 30.
    D.S. Mitrinovic, J.E. Pečarić, A.M. Fink, Classical and New Inequalities in Analysis (Kluwer Academic Publishers, Dordrecht, 1993)zbMATHCrossRefGoogle Scholar
  31. 31.
    M.E. Özdemir, H. Kavurmac, E. Set, Ostrowski’s type inequalities for (α, m)-convex functions. Kyungpook Math. J. 50, 371–378 (2010)Google Scholar
  32. 32.
    B.G. Pachpatte, On an inequality of Ostrowski type in three independent variables. J. Math. Anal. Appl. 249, 583–591 (2000)MathSciNetzbMATHCrossRefGoogle Scholar
  33. 33.
    B.G. Pachpatte, On a new Ostrowski type inequality in two independent variables. Tamkang J. Math. 32(1), 45–49 (2001)MathSciNetzbMATHGoogle Scholar
  34. 34.
    R. Pini, Invexity and generalized convexity. Optimization 22, 513–525 (1991)MathSciNetzbMATHCrossRefGoogle Scholar
  35. 35.
    S.D. Purohit, S.L. Kalla, Certain inequalities related to the Chebyshev’s functional involving Erdelyi-Kober operators. Scientia Ser. A Math. Sci. 25, 53–63 (2014)zbMATHGoogle Scholar
  36. 36.
    A. Rafiq, N.A. Mir, F. Ahmad, Weighted Čebyšev-Ostrowski type inequalities. Appl. Math. Mech. (English Edition) 28(7), 901–906 (2007)Google Scholar
  37. 37.
    R.K. Raina, On generalized Wright’s hypergeometric functions and fractional calculus operators. East Asian Math. J. 21(2), 191–203 (2005)zbMATHGoogle Scholar
  38. 38.
    M.Z. Sarikaya, On the Ostrowski type integral inequality. Acta Math. Univ. Comenianae 79(1), 129–134 (2010)MathSciNetzbMATHGoogle Scholar
  39. 39.
    M.Z. Sarikaya, F. Ertuğral, On the generalized Hermite-Hadamard inequalities (2017).
  40. 40.
    M.Z. Sarikaya, H. Yildirim, On generalization of the Riesz potential. Indian J. Math. Math. Sci. 3(2), 231–235 (2007)MathSciNetzbMATHGoogle Scholar
  41. 41.
    E. Set, A. Gözpnar, J. Choi, Hermite-Hadamard type inequalities for twice differentiable m-convex functions via conformable fractional integrals. Far East J. Math. Sci. 101(4), 873–891 (2017)zbMATHGoogle Scholar
  42. 42.
    M. Tunç, Ostrowski type inequalities for functions whose derivatives are MT-convex. J. Comput. Anal. Appl. 17(4), 691–696 (2014)MathSciNetzbMATHGoogle Scholar
  43. 43.
    N. Ujević, Sharp inequalities of Simpson type and Ostrowski type. Comput. Math. Appl. 48, 145–151 (2004)MathSciNetzbMATHCrossRefGoogle Scholar
  44. 44.
    T. Weir, B. Mond, Preinvex functions in multiple objective optimization. J. Math. Anal. Appl. 136, 29–38 (1988)MathSciNetzbMATHCrossRefGoogle Scholar
  45. 45.
    X.M. Yang, X.Q. Yang, K.L. Teo, Generalized invexity and generalized invariant monotonicity. J. Optim. Theory Appl. 117, 607–625 (2003)MathSciNetzbMATHCrossRefGoogle Scholar
  46. 46.
    Ç. Yildiz, M.E. Özdemir, M.Z. Sarikaya, New generalizations of Ostrowski-like type inequalities for fractional integrals. Kyungpook Math. J. 56, 161–172 (2016)MathSciNetzbMATHCrossRefGoogle Scholar
  47. 47.
    L. Zhongxue, On sharp inequalities of Simpson type and Ostrowski type in two independent variables. Comput. Math. Appl. 56, 2043–2047 (2008)MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2020

Authors and Affiliations

  • Artion Kashuri
    • 1
  • Themistocles M. Rassias
    • 2
  1. 1.Department of Mathematics, Faculty of Technical ScienceUniversity Ismail Qemali of VloraVlorëAlbania
  2. 2.Department of MathematicsNational Technical University of AthensAthensGreece

Personalised recommendations